Domains of stability for integral manifolds

  • David E. Gilsinn
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 144)


Periodic Solution Nonlinear Differential Equation Negative Real Part Stable Limit Cycle Integral Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    N. N. Bogoliubov and Y. A. Mitropolsky, Asymptotic Methods in the Theory of Non-linear Oscillations, Gordon and Breach, New York (1961).Google Scholar
  2. [2]
    Jack K. Hale, Oscillations in Nonlinear Systems, McGraw-Hill, New York (1963).zbMATHGoogle Scholar
  3. [3]
    W. S. Loud and P. R. Sethna, "Some Explicit Estimates for Domains of Attraction," J. of Diff. Equat. 2(1966), 158–172.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1970

Authors and Affiliations

  • David E. Gilsinn

There are no affiliations available

Personalised recommendations